# SDR ALGA087748

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Aircraft time: 8,132 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS5586
- Condition: Rough
- Location: Main Rotor
- Part time: 135 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERSAL BEARING WORN, RATCHETY, ROUGH AND BINDING. REMOVED AND REPLACED.
